# SDR UIEA2018090401878

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,764 hours, 19,281 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING COAST OUT HF RADIO L/R BOTH UNREADABLE NO COMM ESTABLISHED, NO SELCAL, RADIO COULD HEAR US BUT WE COULD NOT HEAR THEM. TRANSFER TO MDDR 98961 IAW MEL 23-11-01-02A CAT D DUE 01 JAN 18 PLACARDS INSTALLED.
